Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Using crystal meth, vomiting, fever and muscle aches. What could be causing this?

hello my boyfriend and i have been using crystal meth for over 15 years last night we smoked some of a new sac that we got and this morning we are both throwing up for a few hours, unable to keep anything down. I am feeling better, but my boyfriend has a fever and muscle aches. hes not longer throwing up but is in pain and wont stop moving because his stomach hurts. So what could have caused this all and should i be worried about him? Are these even possible signs of an overdose and what can i do to help
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  730
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Vomiting, fever and muscle aches are usually the withdrawal symptoms of using crystal meth for a long time. You are probably physiologically and psychologically dependent on the drug. You boyfriend needs help as soon as possible. I believe that the first place that you need to take your friend is to a ER doctor who will be able to help treat the primary problem. I also help that you ultimately visit with and consult a psychiatrist for all the substance dependence issues that he has.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor